What causes stinging lips and dizziness?
User rating for this question
my husband, 73 years old, is having stinging lips and dizziness.
Posted Sat, 22 Feb 2014 in General Health
Answered by Dr. Shruti Rijhwani 54 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that for dizziness there can be two reasons . First one is development of autonomic neuropathy in Diabetes leading to postural hypotension . Second one can be overdose of anti hypertensives , overdosage of BP lowering drugs can cause hypotension when the requirement is low . Regarding stinging in lips it can be a feature of neuropathy or due to dryness . I will advise you to see your treating doctor for assessing diabetes status and recheck with BP medications if required . Since he is taking Flomax dryness can result by that also . Take care. Dr. Shruti